# SDR SWAA2024022343768

- Difficulty date: January 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LENS ON LAVATORY A AT FWD GALLEY AREA 2024-69009<[01] REPLACED EMERGENCY LENS ON LAVATORY A AT FWD GALLEY AREA IAW B737-800 AMM-33-51-01-960-801 STEP 2. C. (1);(B) 2) A);[02] CORRECTED STEP 1 REPLACED EMERGENCY LENS ON LAVATORY A AT FWD GALLEY AREA IAW B737-800 AMM-33-51-01-960-801 STEP 2.C. (4);[03] TASK COMPLETED
